# SDR ASOA2014013109829

- Difficulty date: January 4, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,587 hours, 17,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT FLOORBEAM FOUND CRACKED.   REPAIRED IAW REO 670-53-11-893, REV "B".
